# SDR MASA2011090503627

- Difficulty date: September 3, 2011
- Submitted: September 5, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 19,332 hours, 15,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3RD CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMP EMERGENCY LIGHT.
